# SDR AMTA200500633

- Difficulty date: August 5, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PATH EMERGENCY INOPERATIVE FROM ROW 9 TO R2 DOOR EXIT MARKER.  RECONNECTED LIGHT ASSY AT ROW 9, OPS CHECK GOOD.  (K)
